# SDR CALA2024112501274

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 106,126 hours, 10,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE -  DOOR 1R. AND DOOR 4R.  LIGHTS INOP ADDED PICS RELAMPED EMERGENCY EXIT LIGHT AT DOOR 1R, REF AMM 33-51-00, OPS CHECK GOOD. UNABLE TO REMOVE LENS OF EMERGENCY LIGHT AT DOOR 4 R, TOP SCREW SPINS AND WILL NOT EXTRACT, NO TIME TO REMOVE. MEL 3351Y UPDATING ITEM REPLACED EMERGENCY EXIT LIGHT BULBS AT DOORS 1R AND 4R REF AMM 33-51-04. ALL EMERGENCY LIGHTS OPS CHECK GOOD. PARTS USED: 767,QTY :1
